| Model Number |
SR-0730-CS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
| Date of Event |
07/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported failure is related to procedural issues, patient resistance or non-compliance to medication, or a silk road medical device failure, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends and a supplemental mdr will be submitted if additional information is received.
Event or Problem Description
It was reported that after the completion of a left transcarotid artery revascularization (tcar) procedure, the patient had a stroke with a left-sided infarct.The physician performed a thrombectomy to address the issue.At this time, it is unknown if the reported event is related to procedural issues, patient resistance or non-compliance to medication, or a silk road medical device failure, hence, the event will be reported out of abundance of caution.